# SDR QXEA2013022200393

- Difficulty date: February 22, 2013
- Submitted: February 27, 2013
- Operation: Air carrier
- Aircraft: N446QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4363
- Aircraft time: 4,795 hours, 4,860 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

WITH BLEED FLOW AT MIN AND BOTH BLEED SWITCHES ON, NR 1 & NR 2 BLEED HOT CAUTION LIGHTS ILLUMINATED WHEN THROTTLES WERE ADVANCED FOR TAKEOFF.  LOW SPEED T/O ABORT (30 KNOTS).  DUCT TEMP NORMAL. CDS FAULT CODES 7004L & R - BLEED OVER PRESSURE, 3102 - PACK LT PRESSURE BOTH CHANNELS.  PERFORMED NVM RESET IAW FIM TASK 36-20-00-810-805. ALL FAULTS CLEARED. PERFORMED OPS TEST OF BLEED AIR SYSTEM IAW AMM TASK 36-11-00-710-802 & RAN A/C AT PWR. NO FAULTS OF DEFECTS NOTED.  RETURNED TO SERVICE.
